# SDR HEEA062741

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 407310203101
- Condition: Deteriorated
- Location: M/R Gearbox
- Part time: 1,352 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX RUBBER MOUNT DETERIORATED.
